# SDR BJNA20171116001

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 57,167 hours, 34,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 30886
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, NOTICED THE RT MID CABIN EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REPLACED THE BATTERY PACK.
